# SDR ASAA0480481

- Difficulty date: August 5, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Engine: Pwa JT8D217C
- Engine time: 47,938 hours, 29,205 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Relief Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CLIMB, OIL PRESSURE AND QUANTITY INDICATIONS DROPPED BELOW ACCEPTABLE LEVELS.  ENGINE WAS SHUTDOWN IN FLIGHT, AND ATB TO LAX WAS EXCUTED.  REMOVED AND REPLACED ENGINE DUE INDICATION OF INTERNAL FAILURE.  REPLACED OIL PRESSURE RELIEF VALVE.  OP AND LEAK CHECKED OK.  NO INTERNAL FAILURE FOUND.  (K)
